年份: ~

按条件检索“1”条记录

已选条件:
导出
  • 排序
  • 显示
1. A two-grid mixed finite element method for a nonlinear fourth-order reaction-diffusion problem with time-fractional derivative EI SCIE SCOPUS 期刊论文 认领

作者:Liu, Y;Du, YW;Li, H;Li, JC;He, SRGL

作者全称:Liu, Yang;Du, Yanwei;Li, Hong;Li, Jichun;He, Siriguleng

作者机构:[Liu, Yang; Du, Yanwei; Li, Hong; He, Siriguleng] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.; [Li, Jichun] Univ Nevada, Dept 更多

第一署名单位:[Liu, Yang; Du, Yanwei; Li, Hong; He, Siriguleng] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一作者:Liu, Yang

通讯作者:Li, Jichun(jichun.li@unlv.edu)

通讯作者地址:Li, JC (reprint author), Univ Nevada, Dept Math Sci, Las Vegas, NV 89154 USA.

来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS,2015,Vol.70,Issue.10

基金:National Natural Science Fund [11301258, 11361035, 11501311]; National; Science Foundation [DMS-1416742]; Postgraduate Scientific Research; Innovation Foundation of Inner Mongolia [1402020201337]

JCR分区:MATHEMATICS, APPLIED为Q1

中科院分区:大类工程技术3区;小类应用数学2区

(JCR)当年影响因子:1.86

(JCR)5年影响因子:2.08

WOS被引频次:9

ESI学科:MATHEMATICS

关键词:Two-grid method; Time-fractional reaction-diffusion equation; Mixed; finite element method; Fourth-order equation

摘要:In this article, we develop a two-grid algorithm based on the mixed finite element (MFE) method for a nonlinear fourth-order reaction-diffusion equati 更多

更新时间:Mar 28, 2019
TOP